Jie Chen
Results

Journal Article
Transient Response of High Dimensional Nonlinear Dynamic System for a Rotating Cantilever Twisted Plate
Advances in Applied Mathematics and Mechanics, Vol. 12 (2020), Iss. 6 : pp. 1542–1564

Journal Article
Adaptive Finite Element Approximations for a Class of Nonlinear Eigenvalue Problems in Quantum Physics
Advances in Applied Mathematics and Mechanics, Vol. 3 (2011), Iss. 4 : pp. 493–518

Journal Article
Adaptive Order WENO Reconstructions for the Semi-Lagrangian Finite Difference Scheme for Advection Problem
Communications in Computational Physics, Vol. 30 (2021), Iss. 1 : pp. 67–96

Journal Article
Layer-Splitting Methods for Time-Dependent Schrödinger Equations of Incommensurate Systems
Communications in Computational Physics, Vol. 30 (2021), Iss. 5 : pp. 1474–1498

Journal Article
A Mortar Spectral Element Method for Full-Potential Electronic Structure Calculations
Communications in Computational Physics, Vol. 29 (2021), Iss. 5 : pp. 1541–1569

Journal Article
Error Estimates of Some Numerical Atomic Orbitals in Molecular Simulations
Communications in Computational Physics, Vol. 18 (2015), Iss. 1 : pp. 125–146

Journal Article
An Adaptive Finite Element Method with a Modified Perfectly Matched Layer Formulation for Diffraction Gratings
Communications in Computational Physics, Vol. 6 (2009), Iss. 2 : pp. 290–318

Journal Article
Efficient Linear Schemes with Unconditional Energy Stability for the Phase Field Model of Solid-State Dewetting Problems
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 3 : pp. 452–468

Journal Article
Efficient Linear Schemes with Unconditional Energy Stability for the Phase Field Model of Solid-State Dewetting Problems
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 3 : pp. 452–468

Journal Article
The Effect of Carbon Fibre Reinforced on Polyamide1012
Journal of Fiber Bioengineering and Informatics, Vol. 11 (2018), Iss. 1 : pp. 41–47

Journal Article
The Effect of Carbon Fibre Reinforced on Polyamide1012
Journal of Fiber Bioengineering and Informatics, Vol. 11 (2018), Iss. 1 : pp. 41–47

Journal Article
A Stabilizer-Free Weak Galerkin Finite Element Method for the Darcy-Stokes Equations
International Journal of Numerical Analysis and Modeling, Vol. 21 (2024), Iss. 4 : pp. 459–475